MathSciNet Relay Station
MathSciNet bibliographic data
MR2196972 (2007a:60008) 60B15 (22E35 60G50)
Mustapha, Sami Bornes inférieures pour les marches aléatoires sur les groupes $p$-adiques moyennables. (French) [Lower bounds for random walks on $p$-adic groups] Ann. Inst. H. Poincaré Probab. Statist. 42 (2006), no. 1, 81–88.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement